Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: S. Bergman and M. Schiffer
Title: Kernel functions and elliptic differential equations in mathematical physics
Additional book information: New York, Academic Press, 1953. 14+432 pp. $8.00.

Review Information:

Reviewer: Peter Henrici
Journal: Bull. Amer. Math. Soc. 61 (1955), 596-600
DOI: https://doi.org/10.1090/S0002-9904-1955-10005-5